# SDR AALA20120619017

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 35,200 hours, 14,480 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS IN AFT CARGO DOOR SKIN.  REMOVED DAMAGED SKIN AND REPLACED WITH NEW SKIN PER ESO 60651 AND SRM 52-30-01-2R.
